# SDR DALA2025100207165

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1223162) CORROSION ON FLOOR SUPPORTS (2EAS) BTW STA 967 TO STA 987 OF RBL 18 AND LBL 18 (UPPER AND LOWER SURFACE) AT W2. FLOOR SUPPORTS (2EAS) BTW STA 967 TO STA 987 OF RBL 18 AND LBL 18 AT W2 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
